# SDR SWIA202054241

- Difficulty date: October 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK ABOVE FLOOR HAS CORROSION BETWEEN APPROXIMATELY FS 364 AND FS 409+16, MARKED.  C-CHECK RO 11/21/2020.  REPLACED PASSENGER LT SIDE SEAT RAIL LOCATED AT FS 364.15-FS 409+16 WITH NEW, REF CRJ-200 AMM.
